# SDR REX2008F00015

- Difficulty date: July 9, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- System (JASC): 2423 · Phase Adapter
- Part: Adg
- Part number: 756652
- Condition: Unwanted Deploy
- Part time: 10,076 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON A REPOSITIONING FLIGHT, AT FL310, THE AIR DRIVEN GENERATOR (ADG) DEPLOYED WITHOUT WARNING.  THE FLIGHT CREW VERIFIED THAT ALL AIRCRAFT GENERATORS WERE ON LINE AT THE TIME OF DEPLOYMENT.  THE FLIGHT CREW NOTIFIED ATC, DECLARED AN EMERGENCY AND REQUESTED THE CLOSEST SUITABLE AIRFIELD.  THE AIRCRAFT WAS ROUTED  TO ANOTHER AIRPORT WHERE AN OTHERWISE NORMAL APPROACH AND LANDING WERE MADE.  MAINTENANCE MET THE AIRCRAFT AT THE GATE.  MAINT STOWED THE ADG AND PERFORMED AN AUTO DEPLOY TEST IAW AMM. THE TEST WAS NORMAL.  MAINTENANCE THEN PERFORMED THE DYE PENETRANT INSPECTION REQUIRED BY SB A601R-24-120.  AND THE NDT MANUAL.  NO DEFECTS WERE NOTED AND THE AC WAS RELEASED FOR SERVICE.  (K)
